On the lengths of Okubo algebras

A. E. Guterman, S. A. Zhilina

Research output: Contribution to journalArticlepeer-review


The lengths of two particular cases of (possibly non-unital) composition algebras, namely standard composition algebras and Okubo algebras over an arbitrary field, are computed. These results finish the complete description of lengths of symmetric composition algebras and finite-dimensional flexible composition algebras.

Original languageEnglish
Pages (from-to)257-280
Number of pages24
JournalJournal of Algebra
StatePublished - 1 Sep 2024

Bibliographical note

Publisher Copyright:
© 2024 Elsevier Inc.


  • Length function
  • Okubo algebras
  • Pseudo-octonions
  • Standard composition algebras
  • Symmetric composition algebras


Dive into the research topics of 'On the lengths of Okubo algebras'. Together they form a unique fingerprint.

Cite this